Document Type : Research Paper
Ahmad, I. & Higgins, P. M. (2015). On the bandwidth of Mobius graphs. Bulletin of the Iranian Mathematical Society, 41(3), 545–550.
Ahmad, I., & Higgins, P. M. "On the bandwidth of Mobius graphs", Bulletin of the Iranian Mathematical Society, 41, 3, 2015, 545–550.
Ahmad, I., & Higgins, P. M. (2015). 'On the bandwidth of Mobius graphs', Bulletin of the Iranian Mathematical Society, 41(3), pp. 545–550.
Ahmad, I. & Higgins, P. M., "On the bandwidth of Mobius graphs." Bulletin of the Iranian Mathematical Society, 41 3 (2015): 545–550,
Ahmad I., Higgins P. M. On the bandwidth of Mobius graphs. BIMS. 2015;41(3):545–550.